Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 234, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Sep 14, 2021, 8:18 AM CDT for Hardin County, Jefferson County, Orange County, Texas. It took effect at Sep 15, 2021, 7:00 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2021, 8:18 AM CDT (13:18 UTC)
- In effect from
- Sep 15, 2021, 7:00 PM CDT
- Expired
- Sep 15, 2021, 2:52 AM CDT
- In force
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 22.96 ft at Sep 15, 2021, 9:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
769
WGUS44 KLCH 141318
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
818 AM CDT Tue Sep 14 2021
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Texas...
Pine Island Bayou Near Sour Lake
TXC199-245-361-150130-
/O.NEW.KLCH.FL.W.0234.210916T1000Z-210919T0600Z/
/SOLT2.1.ER.210916T1000Z.210917T0600Z.210918T1800Z.NO/
818 AM CDT Tue Sep 14 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Pine Island Bayou Near Sour Lake.
* From late Wednesday night to early Sunday morning.
* At 7:45 AM CDT Tuesday the stage was 16.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Thursday morning to a crest of 25.8 feet early Friday morning. It
will then fall below flood stage early Saturday afternoon.
* Impact...At 25.0 feet, Water inundates roads in lowland areas near
the river. Low spots on Old Sour Lake Road are under water.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pine Island Bayou
Sour Lake 25.0 16.6 Tue 7 am CDT 22.7 25.1 25.8
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
3004 9445
$$
Brazzell2 follow-up statements
054
WGUS84 KLCH 150200
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
900 PM CDT Tue Sep 14 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
West Fork of The Calcasieu River At Sam Houston Jones SP
Whisky Chitto Creek Near Mittie
Calcasieu River Near Glenmora
Vermilion River At Lafayette, Surrey Street Gage
Bayou Vermilion Near Carencro
...The Flood Warning is cancelled for the following rivers in
Texas...
Neches River at Neches River Saltwater Barrier
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Bayou Des Cannes Near Eunice
Pine Island Bayou Near Sour Lake
Calcasieu River NEAR White Oak Park
Calcasieu River Near Salt Water Barrier
TXC199-241-245-361-150300-
/O.CAN.KLCH.FL.W.0237.000000T0000Z-210915T0200Z/
/NSBT2.1.WT.210914T2100Z.000000T0000Z.210914T2100Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning for the Neches River at Neches River Saltwater
Barrier has been cancelled...
The Flood Warning is cancelled for
the Neches River at Neches River Saltwater Barrier.
* At 8:15 PM CDT Tuesday the stage was 3.1 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a
maximum value of 3.5 feet tomorrow morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Neches River
Neches River Saltwater Barri 4.0 3.1 Tue 8 pm CDT 3.5 3.5 3.5
&&
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421
$$
LAC055-099-113-151400-
/O.EXT.KLCH.FL.W.0229.000000T0000Z-210918T0300Z/
/VLSL1.1.ER.210914T2340Z.210915T1800Z.210917T1500Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until late Friday evening...
The Flood Warning continues for
the Vermilion River At Lafayette, Surrey Street Gage.
* Until late Friday evening.
* At 8:15 PM CDT Tuesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 PM CDT Tuesday was 10.6 feet.
* Forecast...The river is expected to rise to a crest of 12.0 feet
early tomorrow afternoon. It will then fall below flood stage late
Friday morning.
* Impact...At 11.5 feet, Minor flooding of Beaver Park and
Vermilionville near the river will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Vermilion River
Lafayette, Surrey Street Gag 10.0 10.6 Tue 8 pm CDT 12.0 10.6 9.6
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$
LAC001-039-097-151400-
/O.EXT.KLCH.FL.W.0233.210915T1845Z-210917T2000Z/
/BDCL1.1.ER.210915T1845Z.210916T1200Z.210917T1400Z.UU/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* From Wednesday afternoon to Friday afternoon.
* At 8:00 PM CDT Tuesday the stage was 10.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 17.5 feet Thursday morning. It
will then fall below flood stage late Friday morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with
a few structures right along the bayou threatened.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Bayou Des Cannes
Eunice 16.0 10.8 Tue 8 pm CDT 16.7 17.3 14.4
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
TXC199-245-361-151400-
/O.EXT.KLCH.FL.W.0234.210916T0000Z-210916T1200Z/
/SOLT2.1.ER.210916T0000Z.210916T0000Z.210916T0000Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Pine Island Bayou Near Sour Lake.
* From Wednesday evening to Thursday morning.
* At 7:45 PM CDT Tuesday the stage was 21.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.0 feet
tomorrow evening.
* Impact...At 25.0 feet, Water inundates roads in lowland areas near
the river. Low spots on Old Sour Lake Road are under water.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Pine Island Bayou
Sour Lake 25.0 21.9 Tue 7 pm CDT 25.0 24.4 23.3
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
3004 9445
$$
LAC055-097-099-151400-
/O.EXT.KLCH.FL.W.0230.210916T0600Z-210917T0600Z/
/BVCL1.1.ER.210916T0600Z.210916T1200Z.210916T1800Z.UU/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Bayou Vermilion Near Carencro.
* From late Wednesday night to early Friday morning.
* At 8:15 PM CDT Tuesday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early Thursday
morning and continue to rise to 17.1 feet Thursday morning. It
will then fall below flood stage early Thursday afternoon.
* Impact...At 18.0 feet, Roads along Bayou Fuseilier are impassable.
These include but are not limited to Walnut and Green roads along
the St. Martin, St. Landry Parish line, as well as Meche Road in
St. Landry Parish.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Bayou Vermilion
Carencro 17.0 12.6 Tue 8 pm CDT 16.7 16.8 14.3
&&
LAT...LON 3046 9201 3046 9198 3032 9189 3031 9194
3028 9193 3026 9200
$$
LAC019-151400-
/O.EXT.KLCH.FL.W.0232.210916T1200Z-210918T0000Z/
/LCRL1.1.ER.210916T1200Z.210916T1200Z.210917T0000Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the West Fork of The Calcasieu River At Sam Houston Jones SP.
* From Thursday morning to Friday evening.
* There is no current observed data.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Thursday
morning. It will then fall below flood stage Thursday evening.
* Impact...At 5.0 feet, Low spots on South Perkins Ferry Road have
water on it. Water is over some boat docks on South Perkins Ferry
Road and over boat ramps at Sam Houston Jones State Park.
Extensive marshland flooding will occur upstream and downstream
from the park.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
West Fork of The Calcasieu River
Sam Houston Jones SP 5.0 MSG unknown 4.7 5.0 4.7
&&
LAT...LON 3032 9323 3028 9323 3028 9331 3030 9332
3032 9329
$$
LAC079-151400-
/O.EXT.KLCH.FL.W.0235.210916T1800Z-210919T2248Z/
/GLML1.1.ER.210916T1800Z.210917T1800Z.210919T1648Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* From Thursday afternoon to Sunday afternoon.
* At 8:45 PM CDT Tuesday the stage was 5.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Thursday afternoon to a crest of 14.0 feet early Friday afternoon.
It will then fall below flood stage late Sunday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Glenmora 12.0 5.8 Tue 8 pm CDT 8.3 12.8 14.0
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC003-011-151400-
/O.EXT.KLCH.FL.W.0236.210917T1300Z-210920T0800Z/
/MTTL1.1.ER.210917T1300Z.210918T1200Z.210919T2000Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Whisky Chitto Creek Near Mittie.
* From Friday morning to early Monday morning.
* At 8:15 PM CDT Tuesday the stage was 3.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday
morning to a crest of 16.0 feet Saturday morning. It will then
fall below flood stage Sunday afternoon.
* Impact...At 15.0 feet, Minor lowland flooding near the creek will
occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Whisky Chitto Creek
Mittie 15.0 3.9 Tue 8 pm CDT 8.4 12.9 15.8
&&
LAT...LON 3074 9284 3059 9287 3049 9285 3047 9294
3061 9299 3075 9294
$$
LAC019-151400-
/O.CON.KLCH.FL.W.0231.000000T0000Z-000000T0000Z/
/CWOL1.1.ER.210914T1330Z.210917T0600Z.000000T0000Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River NEAR White Oak Park.
* Until further notice.
* At 7:40 PM CDT Tuesday the stage was 2.4 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:40 PM CDT Tuesday was 2.4 feet.
* Forecast...The river is expected to rise to a crest of 3.5 feet
early Friday morning.
* Impact...At 3.0 feet, Water over lowest portions of Goos Ferry
Road. Cars should be moved to higher ground.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
White Oak Park 2.0 2.4 Tue 7 pm CDT 3.0 3.4 3.4
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
3030 9329
$$
LAC019-151400-
/O.CON.KLCH.FL.W.0228.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.210909T0000Z.210917T1200Z.000000T0000Z.NO/
900 PM CDT Tue Sep 14 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Salt Water Barrier.
* Until further notice.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a
maximum value of 4.5 feet Friday morning. It will rise above flood
stage early Thursday morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Salt Water Barrie 4.0 MSG unknown 3.8 4.1 4.2
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
3035 9332
$$
Mogged469
WGUS84 KLCH 150752
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
252 AM CDT Wed Sep 15 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Pine Island Bayou Near Sour Lake
TXC199-245-361-150900-
/O.CAN.KLCH.FL.W.0234.210916T0000Z-210915T0752Z/
/SOLT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
252 AM CDT Wed Sep 15 2021
...The Flood Warning for the Pine Island Bayou Near Sour Lake has
been cancelled...
The Flood Warning is cancelled for
the Pine Island Bayou Near Sour Lake.
* At 1:45 AM CDT Wednesday the stage was 22.7 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to a crest of 24.2 feet
this evening.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Pine Island Bayou
Sour Lake 25.0 22.7 Wed 1 am CDT 24.2 23.5 22.4
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
3004 9445
$$
RuaWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:17 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 14, 7:17 AM CDT, 1 hour 1 minute before
Area Forecast Discussion...CORRECTED
National Weather Service Lake Charles LA
717 AM CDT Tue Sep 14 2021
.DISCUSSION...
For 12Z TAF issuance.
&&
.AVIATION...
Widespread moderate to heavy rain is currently being experienced
throughout the area along with gusty winds. BPT and LCH in
particular will see stronger winds throughout much of the period.
As Tropical Storm Nicholas continues to progress towards the
northeast, rain and winds will eventually decrease for
southwestern portions of the area. Expect winds to shift at BPT late
in the period from southeasterly to westerly/northwesterly as the
center of circulation passes by. Easterly/southeasterly flow will
persist for the other terminals through to the end of the period.
Low-level clouds will be expected Wednesday morning. IFR/MVFR
conditions will be possible for all terminals throughout the
entire period.
55
&&
.PREV DISCUSSION... /issued 528 AM CDT Tue Sep 14 2021/
DISCUSSION...
SHORT TERM [Today through 12Z Friday]...
A lack of consensus remains regarding the track for Nicholas. The
period will be dominated by influences from Nicholas as it
continues to progress along the Gulf Coast into more inland areas.
Inflow of moisture from the Gulf of Mexico will continue. This
will ensure consistent chances for precipitation through to the
end of the period.
Model ensembles show Nicholas continuing to progress towards the
northeast. However, some models show it moving out of our area
quickly while others keep it in our area into the long term.
Tropical Storm force winds will be expected for portions of
southeastern Texas and extreme southwestern Louisiana. That being
said, there will be a significant flooding threat to our entire
area.
High chances for precipitation will be expected through to the end
of the period, supported by continued onshore flow. The movement of
Nicholas could slow with activity possibly remaining in our area
into the long term. High pressure towards the northeast could act
to slow the progression. WPC has portions of southeastern Texas
and southwestern Louisiana in a High Risk of Excessive Rainfall
with the remaining area in a Moderate Risk. A Flash Flood Watch
remains in effect for our entire area.
55
LONG TERM [Friday through Monday]...
At the start of the long range period, GFS and ECMWF are in
generally good agreement that Nicholas will be a remnant weak SFC
low across northern LA, with a lingering trof axis aloft stretching
NE to SW across the NW Gulf Coast region. At least some relatively
drier air is progged to have intruded in from the west, but the
models diverge a bit on this point in terms of magnitude and
eastward extent. In any event, this does not appear to be sufficient
enough to preclude good rain chances from continuing, especially
over ERN zones. This overall pattern is forecast to change very
little through the weekend, yielding above normal and mainly
diurnally driven rain chances, with temperatures near or below
seasonal normals.
13
MARINE...
Nicholas made landfall along the Texas coast. It is expected to
move towards the northeast and weaken. Tropical Storm conditions
are expected across the coastal waters west of Cameron, including
Sabine Lake. Conditions will begin to improve Wednesday and
Wednesday night as the system continues to weaken while tracking
inland across southwestern Louisiana.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 80 71 81 70 / 90 80 80 40
LCH 81 73 83 72 / 100 80 80 50
LFT 81 74 84 73 / 100 80 90 60
BPT 82 72 83 70 / 100 70 80 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Wednesday afternoon for LAZ027>033-
041>045-052>055-073-074.
Storm Surge Watch for LAZ073.
Tropical Storm Warning for LAZ073.
Coastal Flood Advisory until 7 PM CDT this evening for
LAZ052>054.
TX...Flash Flood Watch through Wednesday afternoon for TXZ180-201-215-
216-259>262.
Tropical Storm Warning for TXZ201-215-216.
GM...Small Craft Advisory until 3 PM CDT Wednesday for GMZ432-452-455-
472-475.
Tropical Storm Warning for GMZ430-450-470.
Small Craft Exercise Caution through Wednesday afternoon for
GMZ435.
&&Hazardous weather outlook, Sep 14, 5:39 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 539 AM CDT Tue Sep 14 2021 LAZ027>033-041>045-055-074-TXZ180-259>262-151045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Lower St. Martin-East Cameron-Tyler-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 539 AM CDT Tue Sep 14 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ052>054-151045- Vermilion-Iberia-St. Mary- 539 AM CDT Tue Sep 14 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ201-216-151045- Hardin-Orange- 539 AM CDT Tue Sep 14 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ073-151045- West Cameron- 539 AM CDT Tue Sep 14 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... ...STORM SURGE WATCH IN EFFECT... This Hazardous Weather Outlook is for southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ432-151045- Calcasieu Lake- 539 AM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT WEDNESDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ215-151045- Jefferson- 539 AM CDT Tue Sep 14 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ452-455-472-475-151045- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 539 AM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-450-470-151045- Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 539 AM CDT Tue Sep 14 2021 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-151045- Vermilion Bay- 539 AM CDT Tue Sep 14 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. A Small Craft Exercise Caution is in effect. Showers and thunderstorms from Nicholas will continue to affect the area. Periodic heavy rainfall and gusty winds will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Small Craft Exercise Caution is in effect. Showers and thunderstorms from Nicholas will continue to affect the area. Periodic heavy rainfall and gusty winds will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 14, 5:50 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
550 AM CDT TUE SEP 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TROPICAL STORM 4 SE SABINE PASS 29.69N 93.84W
09/14/2021 JEFFERSON TX C-MAN STATION
THE NOS TIDE GAGE AT TEXAS POINT RECORDED A WIND GUST TO
54 KNOTS OR 62 MPH.
&&
JOSEPH.RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:24 AM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 10 hr |
| Sep 14, 8:19 AM CDT | River Flood Watch | LCH | Newton | 25 hr |
| Sep 14, 10:00 AM CDT | Wind Advisory | LCH | Hardin, Jasper, Newton | 9 hr |
| Sep 14, 2:01 PM CDT | River Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 35 hr |
| Sep 14, 3:46 PM CDT | Flash Flood Warning | LCH | Orange | 3 hr |
| Sep 14, 4:03 PM CDT | Areal Flood Warning | LCH | Jefferson | 6 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.